# SDR SIMA201100302

- Difficulty date: January 1, 2011
- Submitted: January 3, 2011
- Operation: Air carrier
- Aircraft: N641AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145191
- Aircraft time: 26,635 hours, 24,933 cycles
- System (JASC): 2621 · Fire Bottle, Fixed
- Part: Fire Bottle
- Part number: BA226531
- Part serial: 22421
- Condition: Discharged
- Location: Lavatory
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT INSPECTION FOR FLIGHT 3650 THE FLIGHT ATTENDANT DISCOVERED THE LAVATORY FIRE EXTINGUISHER BOTTLE INDICATOR IN THE RED ARC.  THE FIRE EXTINGUISHER BOTTLE APPEARED TO HAVE BEEN DISCHARGED.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE FIRE EXTINGUISHER BOTTLE IAW AMM 26-29-01.  THE AIRCRAFT WAS RETURNED TO SERVICE.
